# SDR HALA2023022400025

- Difficulty date: February 23, 2023
- Submitted: February 24, 2023
- Operation: Air carrier
- Aircraft: N370HA
- Make and model: Airbus A330-243
- Aircraft serial: 1511
- Aircraft time: 36,431 hours, 5,722 cycles
- System (JASC): 3000 · Ice/Rain Protection System
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ETOPS-UNABLE TO START #2 ENG W/PROCEDURES IN 30-11--1A- PROCEDURE SAYS TO SELECT XBLEED CLOSE - NO WAY TO GET AIR TO #2 ENG.  REPLACED RT WING ANTI-ICE VLV 9DL2 PER A330 AMM 30-11-51-400 LK AND OPS CK GOOD -  REF LOG 9788311 VALVE, ANTI-ICE OFF 33-3011-9-0001 13192 ON 33-3011-9-0001 04862
